Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

108 Publications


2016 | Journal Article | IST-REx-ID: 1422 | OA
Frank, Rupert, et al. “Incompatibility of Time-Dependent Bogoliubov–de-Gennes and Ginzburg–Landau Equations.” Letters in Mathematical Physics, vol. 106, no. 7, Springer, 2016, pp. 913–23, doi:10.1007/s11005-016-0847-5.
View | Files available | DOI
 

2016 | Conference Paper | IST-REx-ID: 1428 | OA
Könenberg, Martin, et al. “Superfluidity and BEC in a Model of Interacting Bosons in a Random Potential.” Journal of Physics: Conference Series, vol. 691, no. 1, 012016, IOP Publishing Ltd., 2016, doi:10.1088/1742-6596/691/1/012016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1436 | OA
Bach, Volker, et al. “Kinetic Energy Estimates for the Accuracy of the Time-Dependent Hartree-Fock Approximation with Coulomb Interaction.” Journal de Mathématiques Pures et Appliquées, vol. 105, no. 1, Elsevier, 2016, pp. 1–30, doi:10.1016/j.matpur.2015.09.003.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1478 | OA
Seiringer, Robert, and Simone Warzel. “Decay of Correlations and Absence of Superfluidity in the Disordered Tonks-Girardeau Gas.” New Journal of Physics, vol. 18, no. 3, 035002, IOP Publishing Ltd., 2016, doi:10.1088/1367-2630/18/3/035002.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1486 | OA
Hainzl, Christian, and Robert Seiringer. “The Bardeen–Cooper–Schrieffer Functional of Superconductivity and Its Mathematical Properties.” Journal of Mathematical Physics, vol. 57, no. 2, 021101, American Institute of Physics, 2016, doi:10.1063/1.4941723.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1491 | OA
Lewin, Mathieu, et al. “The Mean-Field Approximation and the Non-Linear Schrödinger Functional for Trapped Bose Gases.” Transactions of the American Mathematical Society, vol. 368, no. 9, American Mathematical Society, 2016, pp. 6131–57, doi:10.1090/tran/6537.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1493 | OA
Petrat, Sören P., and Peter Pickl. “A New Method and a New Scaling for Deriving Fermionic Mean-Field Dynamics.” Mathematical Physics, Analysis and Geometry, vol. 19, no. 1, 3, Springer, 2016, doi:10.1007/s11040-016-9204-2.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 473 | OA
Lewin, Mathieu, et al. “Derivation of Nonlinear Gibbs Measures from Many-Body Quantum Mechanics.” Journal de l’Ecole Polytechnique - Mathematiques, vol. 2, Ecole Polytechnique, 2015, pp. 65–115, doi:10.5802/jep.18.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1572 | OA
Correggi, Michele, et al. “Validity of the Spin-Wave Approximation for the Free Energy of the Heisenberg Ferromagnet.” Communications in Mathematical Physics, vol. 339, no. 1, Springer, 2015, pp. 279–307, doi:10.1007/s00220-015-2402-0.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573 | OA
Chen, Thomas, et al. “Unconditional Uniqueness for the Cubic Gross Pitaevskii Hierarchy via Quantum de Finetti.” Communications on Pure and Applied Mathematics, vol. 68, no. 10, Wiley, 2015, pp. 1845–84, doi:10.1002/cpa.21552.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications